著者
Reina Kawamura Eiichiro Nagata Masako Mukai Yoichi Ohnuki Tomohiko Matsuzaki Kana Ohiwa Tomoki Nakagawa Mitsutomo Kohno Ryota Masuda Masayuki Iwazaki Shunya Takizawa
出版者
The Japanese Society of Internal Medicine
雑誌
Internal Medicine (ISSN:09182918)
巻号頁・発行日
vol.56, no.24, pp.3357-3359, 2017-12-15 (Released:2017-12-15)
参考文献数
9

A 54-year-old woman with adenocarcinoma of the lung and lymph node metastasis experienced nystagmus and cerebellar ataxia 2 weeks after initiating nivolumab therapy. An evaluation for several autoimmune-related antibodies and paraneoplastic syndrome yielded negative results. We eventually diagnosed the patient with nivolumab-induced acute cerebellar ataxia, after excluding other potential conditions. Her ataxic gait and nystagmus resolved shortly after intravenous steroid pulse therapy followed by the administration of decreasing doses of oral steroids. Nivolumab, an immune checkpoint inhibitor, is known to induce various neurological adverse events. However, this is the first report of acute cerebellar ataxia associated with nivolumab treatment.

言及状況

外部データベース (DOI)

Twitter (5 users, 5 posts, 1 favorites)

Acute #Cerebellar Ataxia Induced by Nivolumab, an #immune checkpoint inhibitor. #paraneoplastic #RareDiseases… https://t.co/RAmDgegEJ7
症例報告 【Intern Med】 Acute Cerebellar Ataxia Induced by Nivolumab https://t.co/S2jir4B9IR

収集済み URL リスト